Categories equivalent to the category of rational H-spaces.
Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 419-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
homotopy abelian H-space, category of rational H-spaces, category, of graded Lie algebras, rational homotopy, 1-reduced Hopf algebras of finite type, rational coH-spaces, coformal rational spaces
@article{MM2_1989__64_2_155416,
author = {Martin Arkowitz},
title = {Categories equivalent to the category of rational {H-spaces.}},
journal = {Manuscripta mathematica},
pages = {419--430},
year = {1989},
volume = {64},
number = {2},
zbl = {0681.55011},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155416/}
}
Martin Arkowitz. Categories equivalent to the category of rational H-spaces.. Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 419-430. http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155416/